# SDR CALA2025042404190

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 31,264 hours, 3,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR R3 M33305 EMER LT BATT PACK CAPACITY CHECK FAILED.   REPLACED EMER LIGHT BATTERY AT DR R3 M33305 AND TESTED NORMAL AS PER AMM33-51-06.
